Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 24 (1970), 243
DOI: https://doi.org/10.1090/S0025-5718-70-99854-6
Original Article: Math. Comp. 23 (1969), 411-412.
Original Article: Math. Comp. 23 (1969), 413-415.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-70-99854-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society